hydromorphine

Discussion in 'Self Harm & Substance Abuse' started by TooShyToScream, Apr 20, 2011.

Thread Status:
Not open for further replies.
  1. TooShyToScream

    TooShyToScream Well-Known Member

    So, I got to snort hydromorphine pill today. And holy shit, it feels like everything is completely okay with the world, and more so it feels like I'M okay. I'm actually happy.
     
    Last edited by a moderator: Apr 20, 2011
  2. TooShyToScream

    TooShyToScream Well-Known Member

    Really? Talking about getting high on illegal drugs is allowed (as I've seen on here before) but not legal prescription drugs? That seems a bit odd.
     
    Last edited by a moderator: Apr 20, 2011
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Glad you're feeling happy but the happiness isn't real, it's false, is there anything in life that makes you feel that happy without resorting to substance abuse? :hug:
     
    Last edited by a moderator: Apr 20, 2011
  4. TooShyToScream

    TooShyToScream Well-Known Member

    My fiance.

    However, my borderline personality disorder makes me mistreat him sometimes and act like an awful person. Drugs calm me down and make me normal.
     
    Last edited by a moderator: Apr 20, 2011
  5. Kaos General

    Kaos General Well-Known Member

    Id like to point out the title of this thread now as it made me smile!!!!


    I seen the original post and not really sure why it got moderated, this is the substance abuse so if the title of the thread got moderated then surely the entire section of this forum should also be deleted.

    Anyway, back to the OP point, listen what your taking is a substitute for morphine which 1 will screw up your nose due to what its mixed with. Secondly you will get withdrawal symptoms similar to those who are coming of opiates such as heroin and methadone, but these withdrawals are really intense and will hurt more. Be very very careful because what you find feels good now will soon be replaced by mass amounts of pain
     
    Last edited by a moderator: Apr 20, 2011
  6. TooShyToScream

    TooShyToScream Well-Known Member

    Angerfist - I already know about this pain. I've had it from abusing suboxone for the past few months. If the hydromorphone (I spelled it wrong the first time) makes me sick, I can just take suboxone again, which is supposed to stop withdrawal symptoms.
     
Thread Status:
Not open for further replies.